# SDR AALA200810139

- Difficulty date: October 27, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 55,703 hours, 28,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON L2 CRACKED AFT OF STATION 1418.  INSTALLED LONGERON SPLICE REPAIR PER AMERICAN AIRLINES REPAIR DOCUMENT 53-30-00-2.
